Aa
A
A
A
Close
General Health Community
8.85k Members
Avatar universal

Side effects BP meds

I have been on Benicar 20 and Toprol 50 for 3 years. Recentley I have been experiencing severe neck muscle pain, fatigue, weight gain, cough and arthritis type symptoms. I have been told that my BP meds could be causing this. Is this something that is common with BP meds. I am also on Effexor and occasionaly Trazadone. Please help.
1 Responses
Avatar universal
My father in law has similar symptoms and has been adjusting his BP meds for a few years, trying to find the right balance.  I think it's pretty common to have fatigue and other symptoms as side effects (but I'm not a doc, so can't say for sure what you are experiencing).  I hope you can get to the bottom of what is causing the discomfort, and hope you feel better soon.

Also, you might get some info by looking up the drugs in the Health Topics area on this site.  They list many of the side effects and other drug interactions to watch out for.  Here's an example:
http://www.medhelp.org/drugs/Toprol-XL/show/218
Have an Answer?
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
80052 tn?1550346932
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.